# SDR SIMA20130130005

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 25,368 hours, 18,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FIRST OFFICER’S (COCKPIT) FLASHLIGHT APPEARED TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REBULBED THE FIRST OFFICER’S FLASHLIGHT AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
